# SDR CALA2025111011045

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 112,647 hours, 26,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140N250532
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CEILING AREA BS 1420- 1440,  RBL. 0.05 INTERCOSTAL FLOOR SUPPORT CRACKED.  REMOVED AND REPLACED CLIP ANGLE ON AFT PIT STA 1420 TO STA 1440 BL.0.
